# SDR UIEA2019010700029

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,280 hours, 18,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 87076
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 20AC 32AC DOES,T STAY ON WHILE SWITCH IS ON LOW BATTERY VOLTAGE( REMOVED AND REPLACED BATTERY PACK AND TESTED OK IAW AMM 33-51-07 ).
